# SDR SWAA2024062404357

- Difficulty date: June 21, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N8563Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64172
- Aircraft time: 21,041 hours, 10,659 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Part number: UNKNOWN
- Condition: No Test
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD INBD FA EMERGENCY FLASHLIGHT WILL NOT TEST<[01] R&R EMERGENCY FLASH LIGHT ASSEMBLY PER AMM 25-64-00
